RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2007, Volume 15, Number 1, Pages 3–9 (Mi timb78)  

Simultaneous approximations of real and complex numbers by algebraic numbers of special kind

N. V. Budarinaa, D. Dickinsonb, V. I. Bernikc

a Vladimir State Pedagogical University, Russia
b National University of Ireland, Maynooth
c Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The paper is devoted to solving the problem about simultaneous approximation of real and complex number by special algebraic numbers. Here is given the proof of full analogue of Khintchine's theorem for convergence case.

Full text: PDF file (221 kB)
References: PDF file   HTML file
UDC: 511.36
Received: 15.03.2007

Citation: N. V. Budarina, D. Dickinson, V. I. Bernik, “Simultaneous approximations of real and complex numbers by algebraic numbers of special kind”, Tr. Inst. Mat., 15:1 (2007), 3–9

Citation in format AMSBIB
\Bibitem{BudDicBer07}
\by N.~V.~Budarina, D.~Dickinson, V.~I.~Bernik
\paper Simultaneous approximations of real and complex numbers by algebraic numbers of special kind
\jour Tr. Inst. Mat.
\yr 2007
\vol 15
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/timb78}


Linking options:
  • http://mi.mathnet.ru/eng/timb78
  • http://mi.mathnet.ru/eng/timb/v15/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:171
    Full text:73
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019